# SDR SWAA2021081097236

- Difficulty date: July 21, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50 LOWER CORD AT 3RD VERTICAL STIFFENER HAS CRACK INDICATIONS ON I/B FLANGE. ; / [01] PERFORMED CUT OUT LOWER CORD AT 3RD VERTICAL STIFFENER ON I/B FLANGE HORIZONTAL STAB INSPAR RIB STA 129.50 L: 1.7' W: .300' IAW SRM 55-10-09-2R REPAIR 5; [02] REQ NDI CUT OUT FOR FREE CRACK CONDITION AND ALL HOLE AROUND REPAIR AREA IAW SRM 55-10-09-2R REPAIR 5; [03] VERIFIED PERFORMED CUT OUT LOWER CORD AT 3RD VERTICAL STIFFENER ON I/B FLANGE HORIZONTAL STAB INSPAR RIB STA 129.50 L: 1.7' W: .300' IAW SRM 55-10-09-2R REPAIR 5; [04] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. CAL ID IS000450 N500D; [05] REPAIR ACCOMPLISHED ON N/C TTG8005TE54; [06] VERIFIED STEP 5.; [07] VERIFIED JOB COMPLETE; [08] COMPLETE; [09] VERIFIED COMPLETE; [10] SRM REFERENCE SHOULD BE 55-10-09-2R-5; [11] STEP 5: REPAIR ACCOMPLISHED ON FAULT TTG8Q005TE54
